# SDR 98ZZZX3511

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 369A45167
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER NEEDLE HANGS AT BELOW 10 PERCENT.  REMOVED, REPLACED, SENT FOR REPAIR.
